# SDR SWAA2025031298537

- Difficulty date: February 20, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 51,176 hours, 31,176 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIB 8 ON ACCESS PANEL 321A DORSAL FIN VERTICAL STABILIZER 2025-151899 <[01].  REMOVED AND REPLACED RIB 8 AND FASTENERS LOCATED ON ACCESS PANEL 321A DORSAL FIN VERTICAL STABILIZER. IAW B737-700 SRM 51-10-02 PARAGRAPH 9. SRM 51-40-02 AND DWG# 174A1008. SHEET 2. REV. ?C?. SEE INDIVIDUAL SIGN OFF BELOW.; [02] REMOVED AND REPLACED RIB 8 AND FASTENERS LOCATED ON ACCESS PANEL 321A DORSAL FIN VERTICAL STABILIZER. IAW B737-700 SRM 51-10-02 PARAGRAPH 9. SRM 51-40-02 AND DWG# 174A1008. SHEET 2. REV. ?C?. SEE INDIVIDUAL SIGN OFF BELOW.
